Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Difficulty in getting erection and loss of interest in sex

User rating for this question
Very Good
Answered by

Practicing since : 1999
Answered : 127 Questions
Hi, I'm 38 yrs old male. I am married for about 13 years and have daughter of about 9 years. Since last few months i am loosing my interest in sex. Even when i try i don't get proper erection.
Posted Mon, 11 Jun 2012 in Sexual Problems
Answered by Dr. A. CHAKRAVARTHY 21 hours later
Thanks for the query in HCM

From the history, you are suffering from Hypoactive Sexual Desire Disorder (HSDD).

The causes are

1. Psychological
2. Physical

1. Psychological
a. Performance Anxiety,
b. Past unsatisfactory attempts due to erectile dysfunction / premature ejaculation

2. Physical
a. Hormonal - Testosterone deficiency, Altered Thyroid hormone etc
b. Medicines - Medicines for Hypertension (Increase BP), Depression etc can decrease the libido
c. Other chronic medical conditions

You need to be evaluated which is the root cause for your decrease in libido to proceed.

Hope I gave you an insight for your problem. I am available for follow up

Consultant in Reproductive & Sexual Medicine
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor